# SDR AALA990952

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD PASSENGER DOOR EXIT MARKER INOPERATIVE.  REPAIRED WIRING FOR FORWARD PASSENGER DOOR EXIT MARKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
